Skip to Main content Skip to Navigation
Journal articles

Piecewise affine control for lane departure avoidance

Abstract : This article presents the design of a lane departure avoidance system which is conceived to operate even in demanding manoeuvres with respect to the lateral vehicle dynamics. Piecewise affine state feedback and output feedback controllers are used to handle the nonlinear behaviour of the lateral tyre forces. The controllers are designed based on the search of a piecewise quadratic Lyapunov function casted as a bilinear matrix inequalities problem. Experimental tests demonstrate the performance of the controller in degraded road conditions.
Document type :
Journal articles
Complete list of metadata

https://hal.archives-ouvertes.fr/hal-00866990
Contributor : Frédéric Davesne Connect in order to contact the contributor
Submitted on : Monday, July 12, 2021 - 5:55:31 PM
Last modification on : Saturday, June 25, 2022 - 9:15:41 PM
Long-term archiving on: : Wednesday, October 13, 2021 - 7:40:16 PM

File

ABN2013.pdf
Files produced by the author(s)

Licence


Distributed under a Creative Commons Attribution 4.0 International License

Identifiers

Citation

Andre Benine-Neto, Saïd Mammar, Benoît Lusetti, Stefano Scalzi. Piecewise affine control for lane departure avoidance. Vehicle System Dynamics, Taylor & Francis, 2013, 51 (8), pp.1121-1150. ⟨10.1080/00423114.2013.783220⟩. ⟨hal-00866990⟩

Share

Metrics

Record views

110

Files downloads

24